# SDR HEEA079428

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 2315M245
- Condition: Worn
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER HAS WORN BLADES. SCRAPPED.
